Follow
Wen-Xiu Ma
Wen-Xiu Ma
Verified email at cas.usf.edu - Homepage
Title
Cited by
Cited by
Year
Lump solutions to the Kadomtsev–Petviashvili equation
WX Ma
Physics Letters A 379 (36), 1975-1978, 2015
8232015
A transformed rational function method and exact solutions to the 3+ 1 dimensional Jimbo–Miwa equation
WX Ma, JH Lee
Chaos, Solitons & Fractals 42 (3), 1356-1363, 2009
6492009
A multiple exp-function method for nonlinear differential equations and its application
WX Ma, T Huang, Y Zhang
Physica Scripta 82 (6), 065003, 2010
6412010
Explicit and exact solutions to a Kolmogorov-Petrovskii-Piskunov equation
WX Ma, B Fuchssteiner
International Journal of Non-Linear Mechanics 31 (3), 329-338, 1996
6121996
Solving the Korteweg-de Vries equation by its bilinear form: Wronskian solutions
WX Ma, Y You
Transactions of the American mathematical society 357 (5), 1753-1778, 2005
5732005
Linear superposition principle applying to Hirota bilinear equations
WX Ma, E Fan
Computers & Mathematics with Applications 61 (4), 950-959, 2011
4472011
Integrable theory of the perturbation equations
WX Ma, B Fuchssteiner
Chaos, Solitons & Fractals 7 (8), 1227-1250, 1996
4411996
Solving the (3+ 1)-dimensional generalized KP and BKP equations by the multiple exp-function algorithm
WX Ma, Z Zhu
Applied Mathematics and Computation 218 (24), 11871-11879, 2012
4292012
Complexiton solutions to the Korteweg–de Vries equation
WX Ma
Physics Letters A 301 (1-2), 35-44, 2002
3682002
A new hierarchy of Liouville integrable generalized Hamiltonian equations and its reduction
WX Ma
Chin. Ann. Math. A 13, 115-123, 1992
3151992
Hamiltonian and quasi-Hamiltonian structures associated with semi-direct sums of Lie algebras
WX Ma, M Chen
Journal of Physics A: Mathematical and General 39 (34), 10787, 2006
2972006
An explicit symmetry constraint for the Lax pairs and the adjoint Lax pairs of AKNS systems
W Ma, W Strampp
Physics Letters A 185 (3), 277-286, 1994
2661994
Bilinear equations, Bell polynomials and linear superposition principle
WX Ma
Journal of Physics: Conference Series 411 (1), 012021, 2013
2412013
Generalized bilinear differential equations
WX Ma
Stud. Nonlinear Sci 2 (4), 140-144, 2011
2402011
Integrable couplings of soliton equations by perturbations I. A general theory and application to the KdV hierarchy
WX Ma
arXiv preprint solv-int/9912004, 1999
2401999
Integration of the soliton hierarchy with self-consistent sources
Y Zeng, WX Ma, R Lin
Journal of Mathematical Physics 41 (8), 5453-5489, 2000
2292000
Semidirect sums of Lie algebras and discrete integrable couplings
WX Ma, XX Xu, Y Zhang
Journal of Mathematical Physics 47 (5), 2006
2242006
Enlarging spectral problems to construct integrable couplings of soliton equations
WX Ma
Physics Letters A 316 (1-2), 72-76, 2003
2212003
A second Wronskian formulation of the Boussinesq equation
WX Ma, CX Li, J He
Nonlinear Analysis: Theory, Methods & Applications 70 (12), 4245-4258, 2009
2182009
Direct search for exact solutions to the nonlinear Schrödinger equation
WX Ma, M Chen
Applied Mathematics and Computation 215 (8), 2835-2842, 2009
1972009
The system can't perform the operation now. Try again later.
Articles 1–20